# SDR 8HBR20220730046

- Difficulty date: July 28, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Aircraft: N922DD
- Make and model: Robsin R22BETA
- Aircraft serial: 1168
- Aircraft time: 10,763 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: Main Rotor
- Part time: 185 hours
- Component: Main Rotor Spin, Robsin
- Component part number: A1583
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED: CYCLIC HARD TO PUSH FORWARD, CYCLIC JUMP WHEN LOWERING THROUGH COLLECTIVE SETTING. INSPECTION OF THE MAIN ROTOR SPINDLES SHOWED BRINELLING OF THE SPINDLE BEARINGS.
